# SDR HEEA0014270

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467PH
- Make and model: Bell 407
- Aircraft serial: 53142
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 406040339105
- Condition: Rough
- Location: T/R
- Part time: 343 hours
- Component: 406040303101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH BEARINGS.  SERIAL NUMBERS REMOVED ARE H96-0267 AND H96-0325.
